# SDR DHL2000715014

- Difficulty date: October 9, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MID FLAP ROLLER SUPPORT FITTING HAS CRACK.  FABRICATE AND INSTALL DOUBLER REPAIR PER B727 SRM 51-30-2, 57-50-4.  SIZE OF MATERIAL USED 6 X 3 INCHES.
